標題: A computer virus spreading model based on resource limitations and interaction costs
作者: Huang, Chung-Yuan
Lee, Chun-Liang
Wen, Tzai-Hung
Sun, Chuen-Tsai
資訊工程學系
Department of Computer Science
關鍵字: Scale-free networks;Power-law connectivity distributions;Small-world networks;Epidemic dynamics;Agent-based simulation model
公開日期: 1-三月-2013
摘要: Computer viruses are major threats to Internet security and privacy, therefore many researchers are addressing questions linked to virus propagation properties, spreading models, epidemic dynamics, tipping points, and control strategies. We believe that two important factors - resource limitations and costs - are being overlooked in this area due to an overemphasis on power-law connectivity distributions of scale-free networks affecting computer virus epidemic dynamics and tipping points. The study show (a) a significant epidemic tipping point does exists when resource limitations and costs are considered, with the tipping point exhibiting a lower bound; (b) when interaction costs increase or usable resources decrease, epidemic tipping points in scale-free networks grow linearly while density curves decrease linearly; (c) regardless of whether Internet user resources obey delta, uniform, or normal distributions, they retain the same epidemic dynamics and tipping points as long as the average value of those resources remains unchanged across different scale-free networks; (d) it is possible to control the spread of a computer virus in a scale-free network if resources are restricted and if costs associated with infection events are significantly increased through the use of a throttling strategy. (C) 2012 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jss.2012.11.027
http://hdl.handle.net/11536/21185
ISSN: 0164-1212
DOI: 10.1016/j.jss.2012.11.027
期刊: JOURNAL OF SYSTEMS AND SOFTWARE
Volume: 86
Issue: 3
起始頁: 801
結束頁: 808
顯示於類別:期刊論文


文件中的檔案:

  1. 000315013400018.pdf